# SDR 03FDEA02137

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), SIDE LINK SPOT FACE CORRODED.  LT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) SIDE LINK SPOT FACE CORROSION REMOVED & FOUND WITHIN LIMITS AS PER CMM 57-44-08 & DRAWING ARC0502, AND EA 1-5750-73357,   TRAILING EDGE & TRAILING EDGE DEVICES. LT OUTBOARD FLAP INBOARD HINGE BRACKET REPAIR.
